Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Viscous flow along a corner: Numerical solution of the corner layer equations

Authors: Stanley G. Rubin and Bernard Grossman
Journal: Quart. Appl. Math. 29 (1971), 169-186
DOI: https://doi.org/10.1090/qam/99762
MathSciNet review: QAM99762
Full-text PDF

Abstract | References | Additional Information

Abstract: Solutions for the viscous incompressible flow along a right-angle corner have been found by a method of successive iteration. The algebraic nature of the asymptotic flow field has been utilized to provide boundary conditions for the numerical analysis. One arbitrary constant appearing in the asymptotic series has been determined by the elimination of interior mass sources that appear as a result of any inaccuracy in the value of this constant, allowing additional mass to cross the outer boundary. The numerical solution shows a swirling flow in the corner but a closed vortical pattern is not established.

References [Enhancements On Off] (What's this?)

Additional Information

DOI: https://doi.org/10.1090/qam/99762
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society